Depo-shot: Second Injection question

Patient : Hello, My name is Tosj and I am 17. I have a question about the deposhot. I had already gotten my first injection and got my second one 2 days ago. I was wondering if I have to wait another 7 days since I did not have my period. Basically what I'm asking is if I have to use the same procedure I did when I had my first injection?
Symptoms:  No symtoms
Doctor :   Depo shots are hormonal injections and may cause delayed periods. Pregnancy may also cause one to miss her periods. Gett ing a home pregnancy test is a good idea to alleviate concerns on pregnancy. Please consult your healthcare provider for recommendations based on your specific circumstances.

Related Q&A

Q: Hi, am having a crypic pregnancy. I am about 31 fetal weeks, 33 gestational weeks. I am now having.daily Braxton hick...

Q: Can I take Tylenol when pregnant? I am a 32 year old women who is 28 weeks pregnant. I've had some massive splitting ...

Q: Insulin does not cross the placenta but glucose does, how will the baby’s body handle elevated glucose in the m...

Q: Is it possible to get pregnant while on the implanon? And if so, would the fetus survive or would it die with the imp...

Q: I have been on BCP for a while..It it normal to still breakthrough bleed? The blood is dark red to brown what can I d...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews